A characteristic map for compact quantum groups


Kaygun A. , Sutlu S.

JOURNAL OF HOMOTOPY AND RELATED STRUCTURES, vol.12, no.3, pp.549-576, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 3
  • Publication Date: 2017
  • Doi Number: 10.1007/s40062-016-0138-y
  • Title of Journal : JOURNAL OF HOMOTOPY AND RELATED STRUCTURES
  • Page Numbers: pp.549-576

Abstract

We show that if G is a compact Lie group and g is its Lie algebra, then there is a map from the Hopf-cyclic cohomology of the quantum enveloping algebra U-q(g) to the twisted cyclic cohomology of quantum group algebra O(G(q)). We also show that the Schmudgen-Wagner index cocycle associated with the volume form of the differential calculus on the standard Podles sphere O(S-q(2)) is in the image of this map.